# SDR DALA1245599264

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N964DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60001
- Aircraft time: 31,912 hours, 17,876 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND CEILING EMERGENCY LIGHT INOPERATIVE AT SEAT 21B.  MAINTENANCE REMOVED AND REPLACED TERMINAL LUG AT GROUND 5244 OR WIRE L841C20N PER WDM.  OPERATION CHECKS GOOD.
